Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

What causes restlessness?

User rating for this question
Very Good
Answered by

Addiction Medicine Specialist
Practicing since : 2002
Answered : 1486 Questions
Why do I have to be all over the place up one minute down the next? just want to have a normal life but just not happening.
Posted Sun, 9 Feb 2014 in Mental Health
Answered by Dr. Preeti Parakh 1 hour later
Brief Answer: May be an adverse effect of medicines. Detailed Answer: Hi, Welcome to Healthcare Magic! Can you please let me know if you are feeling restless and how long have you been feeling so? Restlessness can be a side effect of some medicines and if your symptoms began after a medicine was started, then it is likely to be an adverse effect. But if there is no relationship between the symptoms and the introduction or hike in the dose of a medicine, then one would need to look for other causes. Please give me more details, so that I can guide you better. Best wishes. Dr Preeti Parakh MD Psychiatry
Above answer was peer-reviewed by
Follow-up: What causes restlessness? 8 minutes later
I have been on the meds for a while, a lot I think has to do with the bpd. Having to fight the urges to self harm, od all the time. I already take 16 - 40 co codemol daily depending on how my day is going my lft's come back normal even though I am on so much paracetamol but I have been taking them for a long time (since I was 9/10) so my body is use to it. I don't want to keep going but I also have no choice bar keep going somehow.
Answered by Dr. Preeti Parakh 26 minutes later
Brief Answer: As below. Detailed Answer: Hi, More than the paracetamol in the Co codamol, it is the codeine content that is harming you. Codeine is an opioid and it makes you addicted to it. I guess the restlessness is perhaps related to the amount of Co codamol you take in a particular day. Too much of opioids can cause restlessness and less than usual dose for a person who is used to it, can also result in restlessness. Your tenacity in going on in spite of all problems shows your inherent strength. You can overcome the problems related to borderline personality disorder by improving your coping with stress. Although it is a gradual process, you can do it. Once you learn to handle stress better, you will rely less and less on Co codamol and you will find that life is easier. Best wishes. Dr Preeti Parakh MD Psychiatry
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor